Patient :Hi, I'm Amy and I'm 21 years old. The reason I'm messaging is because I had my first depo provera injection on the 7th November 2013 (mid cycle).. I missed the following period as planned but started bleeding on the last day of that period, the bleeding didn't stop until I was due for the second injection on the 30th January 2014, I never went back for the second injection as the bleeding I experienced during the time after the first injection was extremely unusual.. initially it was pink spotting, for about 2 days.. then a normal looking period for about 2-3 days, then to a brown colored "pastey" discharge, then a very watery brown discharge with tiny black smeckles.. followed by a bright orangey-pink discharge. The bleeding stopped on the day I was due for my second shot (30th January 2014) and hasn't yet come back to date. I'm wondering is this is an average occurrence in women who have used the depo, if some kind of damage could have occurred from the depo.. etc. Or should I begin to consider other possibilities given my periods were previously always normal and regular?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.